# SDR SIMA20220121002

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 39,622 hours, 34,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING IN FLIGHT,  NO INDICATION OF FIRE.  PERFORMED OPERATIONAL CHECK OF LAV SMOKE DETECTION IAW AMM 26-14-00. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
